# SDR COEA0703914

- Difficulty date: July 17, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Engine: Pwa PW120
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S291805638200
- Condition: Broken
- Location: Metering Valve
- Component: Metering Valve
- Component part number: 10025112Y00
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT ON FLIGHT NR 7091; CREW DISCOVERED NORMAL BRAKES AND GREEN HYDRAULICS LOST DURING BRAKE CHECK.  THEY TAXIED BACK USING EMERGENCY HAND BRAKE TO PARK AIRCRAFT.  AIRCRAFT PARKED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT OB METERING VALVE OUTLET PIPE.  AIRCRAFT RETURNED TO SERVICE.  (K)
